# SDR SIMA200612802

- Difficulty date: May 4, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145262
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control System
- Condition: Failed
- Location: Nww
- Stage of operation: LD
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

ON LANDING, THE AIRCRAFT SWERVED RIGHT UNCONTROLLABLY, NOSE WHEEL STEERING DISCONNECTED.  AIRCRAFT DEPARTED THE SIDE OF THE RUNWAY AND THEN RETURNED BACK ON TO THE RUNWAY.  REPLACED FEED BACK POTENTIOMETER, P0054 PLUG, STEERING MANIFOLD AND ALL 6 TIRES.  PERFORMED GEAR SWINGS FOR CENTERING CHECK.  PASSED HIGH-SPEED TAXI CHECK.  NLG TIRES P/N OFF RT 31551, S/N 2847, LT 31551, S/N 0940, CONNECTOR P0054 P/N 03899/26FA35PN, POTENTIOMETER P/N 1170A3500-01, S/N 01012, MANIFOLD P/N 308570-1003 S/N 0296.  (M)
